Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Pain in the neck, memory loss and vision problems. Have a benign brain tumor. On dostinex, aneurontin and levothyroid. What is wrong?

Hi im having vision problem, memory problems, migraines, pain in my neck I have a partially empty sella, a brain tumor which is benighn and I have breast milk im 47 years old also I have pain in my feet,hands and back I want to know whats wrong and can I be fixed the doctors put me om levithroid,dostinex, paxil ,neurontin also ive just stop taking topamax
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Based on details you have migraine ,with Hypothyroidsm with memory impairment and visual problems with galactorrhea ( Galactorrhea is the secretion of breast milk in men, or in women who are not breastfeeding an infant).

You need to continue the medicines as presribed. Don't stop topamax as it is given as prophylaxis for migraine , hence headcahe can be worsened after stopping of drug

Consult ophthalmologist for detail evalaution of vision ( refractory error, field of vision , acuity of vision and fundus

Hope this will help you

Answered: Tue, 11 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor